# SDR SWAA2015041538525

- Difficulty date: April 3, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 69,367 hours, 57,431 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED JUST FWD OF LOWER AFT SPAR APPROX STAB STATION 97.  REPAIRED STABILIZER IAW SRM.
